# SDR AU001105

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Part number: C4A20
- Condition: Shorted
- Location: Elec Wiring
- Component: Elec Wiring, G41A20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS UP WIRE C4A-20 SHORT CIRCUITED TO LANDING GEAR UP WIRE G41A-20 WITHIN THE WIRING LOOM LOCATED ADJACENT TO THE PILOTS LEFT FOOT AREA.  SUSPECT CAUSED BY WATER INGRESS AND A CRACK IN WIRE C4A-20.  (X)
